# SDR SWAA2021080544250

- Difficulty date: April 23, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140 DF HAS CORROSION AT PERIMETER EDGES. / AFT PIT FLOOR PANEL 140DF HAS CORROSION AT PREMETER GOUGES. FABRICATED NEW FLOOR PANEL 140DF IAW B737 AMM 25-52-01-201-801. AND BOEING DWG 453A2610 REV B P/N 2024-T3-071 ATAG A48963
